# SDR SWAA2016102408982

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 47,590 hours, 29,051 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451024UF00
- Part serial: T750372002
- Condition: Odor
- Location: Aft Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR REPORTED BY A FLIGHT ATTENDANT AND ODOR IN AFT GALLEY POSSIBLY FROM COFFEE MAKER.  FOUND AFT INBOARD COFFEE MAKER BURNER CAUSED ODOR. R&R AFT COFFEE MAKER PER AMM.
